Go to page
 

Bibliographic Metadata

Title
Hybrid asymptoticdirect approach to finite deformations of electromechanically coupled piezoelectric shells
AuthorVetyukov, Yu. ; Staudigl, E. ; Krommer, M.
Published in
Acta Mechanica, 2018, Vol. 229, Issue 2, page 953-974
PublishedSpringer Nature, 2018
LanguageEnglish
Document typeJournal Article
ISSN0001-5970
URNurn:nbn:at:at-ubtuw:3-4853 Persistent Identifier (URN)
DOI10.1007/s00707-017-2046-6 
Restriction-Information
 The work is publicly available
Files
Hybrid asymptoticdirect approach to finite deformations of electromechanically coupled piezoelectric shells [1.14 mb]
Links
Reference
Classification
Abstract (English)

We present a novel multistage hybrid asymptoticdirect approach to the modeling of the nonlinear behavior of thin shells with piezoelectric patches or layers, which is formulated in a holistic form for the first time in this paper. The key points of the approach are as follows: (1) the asymptotic reduction in the three-dimensional linear theory of piezoelasticity for a thin plate; (2) a direct approach to geometrically nonlinear piezoelectric shells as material surfaces, which is justified and completed by demanding the mathematical equivalence of its linearized form with the asymptotic solution for a plate; and (3) the numerical analysis by means of an FE scheme based on the developed model of the reduced electromechanically coupled continuum. Our approach is illustrated by examples of static and steady-state analysis and verified with three-dimensional solutions computed with the commercially available FE code ABAQUS as well as by comparison with results reported in the literature.

Stats
The PDF-Document has been downloaded 2 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License